# SDR HALA2019053000267

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 26,326 hours, 4,187 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL CTR TO INNER FAULT ILLUMINATED IN CRUISE WITH CENTER FUEL TANK QUANTITY ZERO. FUEL AFT XFR ALSO SHOWN ON STATUS PAGE BUT CLEARED ITSELF. PREVIOUS HISTORY WITH LT INR TK INLET VLV T/S PER TSM 28-26-00. TRANSFER CK OK. BITE TEST OF FCMC 1/2 OK. NO ACTIVE ECAM FAULT. OK FOR SERVICE.
